MathSciNet Relay Station
MathSciNet bibliographic data
MR1116239 17B10 (17B35 22E46)
Howe, Roger; Umeda, Tōru The Capelli identity, the double commutant theorem, and multiplicity-free actions. Math. Ann. 290 (1991), no. 3, 565–619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement